On the spread of positively curved Alexandrov spaces

Research output: Contribution to journalArticle

Abstract

It was proved by F. Wilhelm that Gromov's filling radius of closed positively curved manifolds with a uniform lower bound on sectional curvature attains the maximum with the round sphere. Recently the author proved that this is also the case for closed finite-dimensional Alexandrov spaces with a positive lower curvature bound. These were proved as a corollary of a comparison theorem for the invariant called spread of those spaces. In this paper, we extend the latter result to infinite-dimensional Alexandrov spaces.

Original languageEnglish
Pages (from-to)293-304
Number of pages12
JournalMathematische Zeitschrift
Volume277
Issue number1-2
DOIs
Publication statusPublished - 2014 Jun
Externally publishedYes

Keywords

  • Alexandrov space
  • Filling radius
  • Packing radius
  • Spread

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the spread of positively curved Alexandrov spaces'. Together they form a unique fingerprint.

  • Cite this